Couples With One ADHD Partner
husband stopped taking concerta and im lost
My husband was prescribed concerta and it seemed to help him focus and calm down. The last month he has been getting really bad side effects. High blood pressure mood swings, trouble sleeping, not being able to turn off just being on the go nonstop. I told him to talk to his Dr and the Dr just gave him meds to treat the side effects which made me mad. We were fighting and he took his pills and flushed them. I worried that my husband will go back to being the selfish neglectful person he was before meds. I don’t want him to have all the side effects but I don’t want the ass hole back. With 2 kids I need the support. What do I do or say.
Top 5 This Month
ADDitude's most popular articles
ADDitude Special Reports
|More ADDitude Special Reports|
Important! User-Generated Content
The opinions expressed on ADDConnect are solely those of the user, who may or may not have medical training. These opinions do not represent the opinions of ADDConnect or ADDitude magazine. For more information, see our terms and conditions.